# SDR SWAA2025040820158

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OVERDOOR EMERGENCY EXIT LIGHT SIGN IS INOP<[01] FWD SERVICE DOOR OVERDOOR EMERGENCY EXIT LIGHT FUSE WAS REMOVED AND REPLACED PER AMM 33-51-06-960-804. GOOD TEST;[02] VERIFIED ACTION 1. JOB COMPLETE.
